Ask an expert
Question

02 Mar 2004

Period/pregnancy confusion
I had regular periods until last year september when i went on the 3 month injection. i spotted for days on end until late decmber when my perod stopped completely. I haven't had my second injection and its been months now since my period. on the other hand, my breasts swell for weeks on end, my skin breaks out and i have no sex drive whatsoever. Am i going crazy? Or am i pregnant and don't know it? What are the symptoms?
Answer 361 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These are all common symptoms with the injection. You periods can stay away for several months, even after stopping the injection. The swollen breasts, acne and low libido are also symptoms of the injections. You will have to wait for it to work out of your system. Remember that you can fall pregnant now if you are not using any contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.